# SDR FDEA201105131838

- Difficulty date: May 13, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 572
- Aircraft time: 42,443 hours, 22,591 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Misrepaired
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR ON FWD CREW DOOR FOUND TO BE NOT IAW SRM 52-10-00 FIG 204.  REPAIR REPLACED IAW SRM 52-10-00, FIG 204, PARA 7.
